# SDR 98ZZZX860

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N816AS
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Relay
- Part number: M3901661052
- Condition: Malfunctioned
- Location: Tcas System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING WAS FOUND DURING FUNCTIONAL TEST OF TCAS DURING AIRCRAFT INSPECTION.  COULD NOT OBTAIN CLIMB ADVISORY ON TCAS.  TROUBLESHOT AND FOUND THAT CLIMB INHIBIT WAS ACTIVATED DUE TO 2 EACH RELAYS INOP (COILS OPEN).  ONE RELAY IS LOCATED AT 3440-K1 AND THE OTHER IS LOCATED AT 3440-K2. CONFIRMED PROPER OPERATION IN CLIMB INHIBIT MODE.  REPLACED BOTH RELAYS AND OPERATIONAL TEST PERFORMED GOOD.  NOTE:  TCAS INDICATOR DOES NOT DISPLAY CLIMB INHIBIT MODE AT ANY TIME AS NORMAL OPERATION.
